# SDR QXEA0000441

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BOTTOM END PLATE OF RUDDER COVE DENTED AND CRACKED OUT AROUND RIVET, LEFT-HAND SIDE.  REPAIRED IAW FOKKER SRM 53-02-02, SRM 51-31-01 AND SRM 51-30-02.
